# SDR VJ9800424

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A3559335594
- Condition: Lightning Strike
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RT SIDE FS 110 HAS LIGHTENING STRIKE.  BLENDED AREA IAW SRM 53-04 FIG 38 FOUND TO BE OUT OF LIMITS IAW SRM 53-04 FIG 38, 53-01 FIG 1.  REMOVED OUT OF LIMITS AREA, FABBED REPAIR DOUBLER FROM .032 TITANIUM.  DRILLED, COUNTERSUNK, DEBURRED, TREATED, AND PRIMED IAW DC-9 SRM 53-04 FIG 38, AIRTRAN RES 981324.  INSTALLED REPAIR DOUBLER IAW SRM 53-04 FIG 38.
